# SDR UALA2009081702504

- Difficulty date: August 14, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 39,722 hours, 15,420 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: 2017
- Condition: Faulty
- Location: Door 1l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU EXT LOAD FWD LT FAULT ON EMERGENCY LIGHTS TEST.  T/S FOUND DOOR NR 1 LEFT SLIDE BAD.  REPLACED L1 DOOR SLIDE.
